MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP*EXTRA TITANIUM CLIPS; CLIP, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. LIGACLIP*EXTRA TITANIUM CLIPS; CLIP, IMPLANTABLE
Catalog Number LT300
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 10/15/2025.D4 batch #n4lf32.Photo analysis: this is an analysis of a sample submitted for evaluation.During the visual analysis, the following was observed: a sterile reload package with product code lt300, lot # n4lf32, exp.Date: 2028-11-01.The n4lf32 lot number was finding in our quality tracking system with product code lt300, date of mfg 2016-04-25 and expiration date 2021-03-31.The expiration date on the suspect package does not match any information in our johnson & johnson/ethicon endo-surgery systems.Additionally, the part number (a95141p00) was examined on our quality tracking system and there is a significant difference observed between the suspect packages and the authentic packages/artwork.Typos were observed, such as "ll.C", which are not present in genuine packaging.The analysis performed determines that the suspect package is not authentic johnson & johnson product.Based on the discrepancies in expiration date, artwork, and system records, the counterfeit product is confirmed.A manufacturing record evaluation was performed for the finished device batch number n4lf32, and no non-conformances were identified.Additional information was requested, and the following was obtained: 1.How was the product purchased? product was bought by the investigator conducting a test purchase.2.Could you please confirm if the vendor is authorized by (b)(4) ¿ vendor is not authorized.3.Is there an indication of how the product was distributed? no.4.Is there any indication of the source? no.5.Based on the packaging, is there any indication of which market the original genuine product may have come from? no.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the global brand protection latam team has conducted a test purchase in peru from two unauthorized and suspicious sellers.The details of all purchased products are listed below.Please initiate a product complaint to document the test purchase, and thoroughly check the products, batches, and expiry dates to verify potential counterfeit or diversion.The batch was not found in the j&j system, as shown in the attached file.Confirmation of this information is required to qa team.There are signs of potential counterfeiting, including typos, which raise suspicion of counterfeit elements.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 11/24/2025.D4: batch #n4lf32.Investigation summary: the product and packaging pictures were received at ethicon endo-surgery for evaluation.Visual inspection was conducted on the returned sample and pictures of the packaging.Visual analysis of the returned sample revealed that one lt300 sterile cartridge with lot # n4lf32, exp.Date: 2028-11-01 was returned with no apparent damage.The returned sample was visually compared against an original lt300 test cartridge.The following observations were noted during the visual inspection.The received sample present a clearer shade of green than test reload.The received sample does not show cavity number, test reload shows different cavity number in number and letter.The pattern of clip body and leg of received sample shows nonconformities according the compared test clip.Returned clip was thinner than the compared test clip.The n4lf32 lot number was found in our quality tracking system with product code lt300, date of mfg 2016-04-25 and expiration date 2021-03-31.The expiration date on the suspect package does not match any information in our johnson & johnson/ethicon endo-surgery systems.Additionally, the part number (a95141p00) was examined on our quality tracking system and there is a significant difference observed between the suspect packages and the authentic packages/artwork.Typos were observed, such as "ll.C", which are not present in genuine packaging.The analysis performed determines that the suspect package is not authentic johnson & johnson product.The received complaint sample is confirmed as counterfeit product.A manufacturing record evaluation was performed for the finished device batch number n4lf32, and no non-conformances were identified.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 12/12/2025.D4: batch # n4lf32.Investigation summary: this is an analysis of a sample submitted to ethicon endo surgery for evaluation.During the visual analysis, the following was observed: a sterile reload package with product code lt300, lot # n4lf32, exp.Date: 2028-11-01.The n4lf32 lot number was finding in our quality tracking system with product code lt300, date of mfg 2016-04-25 and expiration date 2021-03-31.The expiration date on the suspect package does not match any information in our johnson & johnson/ethicon endo-surgery systems.Additionally, the part number (a95141p00) was examined on our quality tracking system and there is a significant difference observed between the suspect packages and the authentic packages/artwork.Typos were observed, such as "ll.C", which are not present in genuine packaging.The analysis performed determines that the suspect package is not authentic johnson & johnson product.Based on the discrepancies in expiration date, artwork, and system records, the counterfeit product is confirmed.According to the information received, the lt300 cartridge reported suspect counterfeit product.The product and packaging pictures were received at ethicon endo-surgery for evaluation.Visual inspection was conducted on the returned sample and pictures of the packaging.Visual analysis of the returned sample revealed that two lt300 two sterile cartridges with lot # n4lf32, exp.Date: 2028-11-01 were returned with no apparent damage.The returned sample was visually compared against an original lt300 test cartridge.The following observations were noted during the visual inspection.The received sample present a clearer shade of green than test reload.The received sample does not show cavity number, test reload shows different cavity number in number and letter.The pattern of clip body and leg of received sample shows nonconformities according the compared test clip.Returned clip was thinner than the compared test clip.The n4lf32 lot number was found in our quality tracking system with product code lt300, date of mfg 2016-04-25 and expiration date 2021-03-31.The expiration date on the suspect package does not match any information in our johnson & johnson/ethicon endo-surgery systems.Additionally, the label of the part number ((b)(6) was examined on our quality tracking system and there is a significant difference observed between the suspect packages and the authentic packages/artwork.Typos were observed, such as "ll.C", which are not present in genuine packaging.The analysis performed determined that the suspect package is not authentic johnson & johnson product.The received complaint sample is confirmed as counterfeit product.Device history review a manufacturing record evaluation was performed for the finished device batch number n4lf32, and no non-conformances were identified.A manufacturing record evaluation was performed for the finished device batch number n4lf32, and no non-conformances were identified.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 3/5/2026.Investigation summary: the product and packaging pictures were received at ethicon endo-surgery for evaluation.Visual inspection was conducted on the returned sample and pictures of the packaging.Visual analysis of the returned sample revealed that three lt300 sterile cartridges with lot # n4lf32, exp.Date: 2028-11-01 were returned with no apparent damage.The returned samples were visually compared against an original lt300 test cartridge.The following observations were noted during the visual inspection.The received samples present a clearer shade of green than test reload.The received samples do not show cavity number, test reload shows different cavity number in number and letter.The pattern of clip body and leg of received samples shows nonconformities according the compared test clip.Returned clip was thinner than the compared test clip.The n4lf32 lot number was found in our quality tracking system with product code lt300, date of mfg 2016-04-25 and expiration date 2021-03-31.The expiration date on the suspect package does not match any information in our johnson & johnson/ethicon endo-surgery systems.Additionally, the label of the part number (a95141p00) was examined on our quality tracking system and there is a significant difference observed between the suspect packages and the authentic packages/artwork.Typos were observed, such as "ll.C", which are not present in genuine packaging.The analysis performed determined that the suspect package is not authentic johnson & johnson product.The received complaint sample is confirmed as counterfeit product.Device history review a manufacturing record evaluation was performed for the finished device batch number n4lf32, and no non-conformances were identified.

Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
3035526892
MDR Report Key23299683
Report Number3005075853-2025-08034
Device Sequence Number4798118
Product Code FZP
UDI-Device Identifier10705036012825
UDI-Public(01)10705036012825(17)210331(10)N4LF32
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K830503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue NumberLT300
Device Lot NumberN4LF32
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer10/31/2025
11/25/2025
02/16/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/24/2025
12/12/2025
03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown